MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER

QUEST MEDICAL, INC. MPS 2 CONSOLE; CPBP HEAT EXHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps console during use.The report stated that the console displayed an error code for "air in the heat exchanger." the report stated the alleged issue has been occurring intermittently.The perfusionist stated that he unlocks the delivery set and resets the heat exchanger when the alarm occurs and this resolves the issue.There were no patient complications reported as a result of the alleged event.The console remains in use, and a field service engineer will travel to the facility to evaluate the console.
 
Additional Manufacturer Narrative
Device evaluation found that the contact patch on the fluid level sensor was very poor when the console went through priming steps.The sensor was replaced and no further problems were found with the console.

Brand Name
MPS 2 CONSOLE
Common Device Name
CPBP HEAT EXHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6451859
Report Number1649914-2017-00025
Device Sequence Number591088
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2017
Supplement Report FDA Received Date04/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;